International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064


Downloads: 116 | Views: 173

Research Paper | Mathematics | Kenya | Volume 3 Issue 4, April 2014


Existence Results for Quasilinear Delay Integrodifferential Equations with Nonlocal Conditions Via Measures of Noncompactness

Francis Paul Samuel | Tumaini RukikoLisso


Abstract: We study the existence of mild solutions for quasilinear delay integro differential equations with nonlocal Cauchy problem in Banach spaces. The results are established by using Hausdorffs measure of non-compactness.


Keywords: Mild solution, nonlocal conditions, Hausdorff's measure of noncompactness


Edition: Volume 3 Issue 4, April 2014,


Pages: 189 - 193


How to Download this Article?

Type Your Valid Email Address below to Receive the Article PDF Link


Verification Code will appear in 2 Seconds ... Wait

Top